×

Found 6 Documents (Results 1–6)

A classification of radial or totally geodesic ends of real projective orbifolds. I: A survey of results. (English) Zbl 1446.57018

Fujiwara, Koji (ed.) et al., Hyperbolic geometry and geometric group theory. Proceedings of the 7th Seasonal Institute of the Mathematical Society of Japan (MSJ-SI), Tokyo, Japan, July 30 – August 5, 2014. Tokyo: Mathematical Society of Japan (MSJ). Adv. Stud. Pure Math. 73, 69-134 (2017).
MSC:  57M50 57R18 53A20
PDFBibTeX XMLCite
Full Text: DOI arXiv Euclid

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field